# SDR HEEA084166

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7007700614
- Part serial: 01091450
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR PICTURE IS NOT BRIGHT ENOUGH.
